# SDR ABXA010073

- Difficulty date: February 28, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 52,328 hours, 64,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99578608
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE (P/N 9957860-8) AT FUSELAGE STATION 83.5 WAS CRACKED.  MAINTENANCE INSPECTED AND REPAIRED THE ANGLE IAW DC-9 SRM 51-03 FIG 34.
